| Model Number |
EEA2835 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic low anterior resection of the rectum, during rectal transection and rectal anastomosis, poor staple formation was observed from the linear stapler.Meanwhile, a partial staple formation failure was observed on the circular stapler.The staple line was resected and re-stapled, and the devices were replaced with a new reload and a circular stapler to resolve the issue.
Additional Manufacturer Narrative
D10 concomitant product: egia45amt, egia45amt egia 45 artic med thick sulu, (lot #p5e0938s).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.